# SDR ASOA2015021112213

- Difficulty date: January 24, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 29,714 hours, 20,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR BEAM IS CORRODED IN MULTIPLE AREAS BETWEEN BS 319 & 349.    REMOVED CORROSION IAW SRM 700/900 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  INSTALLED NEW SEAL STRIKER IAW SRM 51-42-06-001-001-A01.  REMOVED STRIKER PLATE AT SERVICE DOOR IAW SRM 51-42-06-001-001-A01.
